# SDR UALA2012100805697

- Difficulty date: October 7, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 55,275 hours, 6,595 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964321
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS FOR EMERGENCY LIGHTS AT DOOR 2 LOWER FWD CROSS AISLEWAY IS MISSING.  PARTS HAVE BEEN ORDERED.  INSTALLED NEW LENS.
